# SDR MALA976140

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE LEFT ENGINE OIL CHIP DETECT LIGHT ILLUMINATED.  ALL ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO MSP. MAINTENANCE INSPECTED LEFT ENGINE CHIP DETECTOR IAW GE MM 72-00-00 AND FOUND ACCEPTABLE MATERIAL DETERMINED TO BE OPERATING DEBRIS.  AIRCRAFT GOOD FOR CONTINUED SERVICE.
